# SDR DL733981470

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737412
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK WAS FOUND IN THE SKIN AND UNDERLYING CORNER GUSSET AT UPPER OUTBD CORNER OF THE L1 COCKPIT WINDOW (C-D  WINDOW POST LOCATION).  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN EXTERNAL STEEL REPAIR DOUBLER AND AN ALUMINUM REPAIR TRIPLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365209-14, REV B.
